Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On daphne pills, took pill the next day after missing it, had unprotected sex, delayed periods. Pregnant?

im just worried, i m taking daphne pills then there is this one day i forgot to take it, so the following day i took it, but the next day my bf and i had sex and we did not use condom.. but after it i still continue taking the pills, and now i m worried because it is the week that i should have my period unfortunately it not yet arrive, am i pregnant or not?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  627
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
thanks for ur query
i dont think u ll be pregnant for this
u missed a pill, you took the missed pill also in the next day and u continued the pill
even if u become pregnant that ll be due to pill's failure rate not d/t ur failure of taking it
need not to worry
i think ur period ll start soon
u may have a pregnancy test done to alleviate ur anxiety
dont worry
thank u
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor